# SDR SWAA2019102838270

- Difficulty date: October 15, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON L/H FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS. 400 TO BS. 500D, LBL 22.       / REPAIRED SUPPORT IAW SRM AND DWG. `
